# SDR DXTA200803299

- Difficulty date: October 9, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N872QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258472
- Aircraft time: 6,419 hours, 4,608 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LEFT SIDE (CAPT'S SIDE) NO BRAKE PRESSURE ON LEFT PEDAL.  LEFT PEDAL GOES TO THE FLOOR.
